# SDR IPXA2019053142664

- Difficulty date: May 1, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 20,649 hours, 12,785 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A52370600000
- Part serial: UH1625
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y FRAME 22 HOLE #1 IS OUT OF ROUNDS AND HAS GOUGE AT THE 1 O'CLOCK TO THE 2 O'CLOCK POSITION. REPAIR PER PROGRESSIVE REO - G22001 AND EO NO. A300-5230-72748-A.
